# SDR ASOA201001426

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS 5 ISOLATORS WITH CRACKS.   REMOVED UNSERVICEABLE NR5 ISOLATORS FROM 621AFT PRESSURE BULKHEAD AND INSTALLED SERVICEABLE 5 EA ISOLATORS IAW SRM 51-42-06.
